MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM ROD DIAM 6MM CP TI L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM ROD DIAM 6MM CP TI L 480MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48232480
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) reported that a patient with pain is to be revised approximately 3 years post-operatively to address three fractured rods.This report captures the xia 3 rod.

Brand Name
XIA 3 TITANIUM ROD DIAM 6MM CP TI L 480MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21025598
Report Number0009617544-2024-00209
Device Sequence Number12853842
Product Code NKB
UDI-Device Identifier04546540560575
UDI-Public(01)04546540560575(11)210916(10)B9Z
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48232480
Device Lot NumberB9Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight70 KG